# SDR AALA201607259023

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 4,629 hours, 1,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL MESSAGE, DOOR 2L CHECK PRESSURE. SERVICED 2L DOOR ASSIST BOTTLE PER AMM 52-10-00 AND MESSAGE CLEARED,
